# SDR ABXA20111109140

- Difficulty date: November 9, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 81,096 hours, 37,811 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30019
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED.  REMOVED AND REPLACED STRINGER IAW REA B653-59548 AND BOEING SRM 53-00-03 FIG 201 REPAIR 1, AWG.
